# SDR IPXA13B77021

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 65B02025213A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID FLAP COVE PANEL DAMAGED HONEYCOMB 1" IN DIA. 2.8 FROM T/E AND 84" FROM INBD EDGE.  REPAIRED IAW B747-5750-49757.
